# SDR FDEA202206161441

- Difficulty date: June 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,183 hours, 20,593 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: Z3200203
- Part serial: 12281
- Condition: Unknown
- Location: N/A
- Part time: 17,618 hours, 10,290 cycles
- Stage of operation: LD
- How discovered: T
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDIS  655     32-42  4886     16JUN22  LRD  OPEN  U  # 5 MLG TIRE COMPLETELY MISSING FROM AIRCRAFT AT  BLOCK IN.  ***************************************************  TFOA CATEGORY: 1    SHGN 19JUN22 22:36   LRD                                                                 DAMAGED BOGIE BEAM REMOVAL C/W REF. AIRBUS A300 AMM                               32-11-14-04.         FACT 22JUN22 00:03   LRD                                                                 REMOVED AND REPLACED LH MLG BOGIE BEAM REF AMM A300                               32-11-14-04.                                                                      REMOVED BOGIE :NAME: LH BOGIE BEAM  P/N                                           D22491020-10 S/N: B6288 MANUFACTURER: SAFRAN                                                                          INSTALLED BOGIE                               : NAME : LH BOGIE BEAM  P/N D22491020-10 S/N:                                     758B29 MANUFACTURER: SAFRAN                                                                          REPLACED MISSING #5 TIRE REF                                   A300 AMM 32-41-11-04.  E.A.: 6-3242-T0369054 A PART                               1 CW INSPECTED BY: D BREHMER EMPLOYEE NUMBER                                      915001. MAINT. OPERATION AND LEAK CHECK GOOD.
